MAUDE Adverse Event Report: Stryker Endoscopy-San Jose CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; arthroscope

Stryker Endoscopy-San Jose CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; arthroscope
Catalog Number 0450000115
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 05/26/2026
Type of Reportable Event Malfunction

Brand Name
CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10
Common Device Name
arthroscope
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50058142
Report Number0002936485-2026-00523
Device Sequence Number10730545
Product Code HRX
UDI-Device Identifier37613327261029
UDI-Public37613327261029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000115
Device Lot NumberK25F143
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale